We Are At The Beginning Of Change…
Saturday September 24th 2016

Archives

Dear Medication

Post Published: 22 November 2010
Author:
Category: Dear Medication Letters, Dear Thyroid Letters
This post currently has 6 responses. Leave a comment

This week, we want YOU to write “Dear Medication” letters, about:

  • The medication you take
  • How long you’ve been on it
  • What the side effects are
  • If your thyroid is in range or not
  • If it’s in range, what symptoms do you still cope with
  • The funniest thing your doctor said to you when you requested a ‘new’ type of medication or dosage

Ready? Set. Submit!

Be Sociable, Share!

Tags: , , , , ,

Follow Dear Thyroid on Twitter/@DearThyroid | See our Facebook Page | Become a Fan on Facebook | Join our Facebook Group

You Can Create a Dear Thyroid Profile and share with friends!

Reader Feedback

6 Responses to “Dear Medication”

  1. Rica says:

    Dear Medication,

    I wish something would work. I’ve been on every dosage of Synthroid, Levoxyl, Armour Thyroid and now Tirosint and NOTHING has helped jump start and run my metabolism and counter my Hashimoto’s.

    Will the Medication Oracle please get back to me? Soon?

    Thanks, love you, buh-bye!

  2. Stella/ Nikki says:

    Dear ERFA!

    So grateful I found you. I was doing well on natural desiccated thyroid before, but after those meds went sour on me I was so afraid you would let me down too.

    NOPE!! – for 2 years now, you have exceeded yourself in helping me and have returned my youthfulness and happiness again that I thought I had lost forever. I’m thin again too, so grateful.

    I do laugh when I have labs drawn and on how they come out. Very low TSH and high Frees. If only the moran doctors I had before while on Synthroid would have known what made me feel so good!

    Nothing funny came out of my doctors mouth when I wanted to switch to you. She respects me entirely and I respect her, so she freely let me try ERFA to see how well I may do.

    So again ERFA – THANK YOU. I feel so alive and happy. You’ve allowed me to feel even better and able to help others in that hell with their thyroid. You gave me the strength to keep going strong on this thyroid mission for better care – for many years to come.

    Love 🙂

    me!

    • Lisa says:

      Stella,
      I am so very happy for you! That sounds nice to be able to find the right med to regain that youthful feeling once again. From what I’ve seen, I think ERFA is only dispersed in Canada?….

      Lisa

  3. Lisa says:

    Dear Levothyroxine,
    It’s been pert near 10 years since we first met and you and my body are still not getting along! Why must you act so impish; always wanting to be a different milligram after every lab report. Up, down and every dose in between. You’ve been nothing but a trouble making roller coaster not ever letting me off the darn ride! Throwing every symptom you possibly can at me. You are definitely a relationship that was forced upon me and my body. I welcomed you nicely and yet you have been such the ungrateful guest. Would you just straighten up and act right so we can all get along. It’s not like we don’t have other meds to get along with without you causing such disorder and calamities. Just knock it off and level out would ya!! Next time I won’t be so nice…..
    Lisa

  4. Pam says:

    Lisa,
    You said it perfectly, except for me it has been a 23 year relationship with synthroid.

  5. Rachel says:

    I hated taking the levothyroxine, and now I hate taking the synthroid….I was hypo (before becoming pregnant) and now I am hyper and I feel like crap…I’m pregnant and I’m totally nauseous all the time, and finally an endo lowered my does and is lowering it more because my TSH is at 0.070!!!! no wonder I am having chest pains and anxiety attacks! I wish it didn’t take 4 weeks to get a dosage right. :((( I just want to feel normal again!

Leave a Reply

Comments are moderated in an effort to control spam. If you have a previously approved Comment, this one should go right through. Thanks for your patience!